THE TOPOLOGICAL SUSCEPTIBILITY OF THE PURE SU(3) YANG-MILLS VACUUM ON THE LATTICE


CAMPOSTRINI M., DIGIACOMO A., GUNDUC Y., LOMBARDO M., PANAGOPOULOS H., TRIPICCIONE R.

PHYSICS LETTERS B, vol.252, no.3, pp.436-442, 1990 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 252 Issue: 3
  • Publication Date: 1990
  • Doi Number: 10.1016/0370-2693(90)90566-o
  • Journal Name: PHYSICS LETTERS B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.436-442
  • Hacettepe University Affiliated: No

Abstract

Using a "field theoretic" approach, we compute the topological susceptibility X of the pure gauge SU (3) theory on the lattice. We also apply an algorithm of gradual cooling, and use these two approaches as a cross-check on each other. The final value we find for X confirms results found earlier using an abrupt-cooling algorithm.